Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 693032, 4 pages
http://dx.doi.org/10.1155/2013/693032
Research Article

Orbital Shadowing for -Generic Volume-Preserving Diffeomorphisms

Department of Mathematics, Mokwon University, Dajeon 302-729, Republic of Korea

Received 13 June 2013; Revised 29 August 2013; Accepted 1 September 2013

Academic Editor: Chun-Gang Zhu

Copyright © 2013 Manseob Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Robinson, “Stability thereoms and hyperbolicity in dynamical systems,” Rocky Mountain Journal of Mathematics, vol. 7, pp. 425–437, 1977. View at Google Scholar
  2. K. Sakai, “Pseudo-orbit tracing property and strong transversality of diffeomorphisms on closed manifolds,” Osaka Journal of Mathematics, vol. 31, no. 2, pp. 373–386, 1994. View at Google Scholar · View at MathSciNet
  3. S. Yu. Pilyugin, A. A. Rodionova, and K. Sakai, “Orbital and weak shadowing properties,” Discrete and Continuous Dynamical Systems A, vol. 9, no. 2, pp. 287–308, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Bessa and J. Rocha, “Topological stability for conservative systems,” Journal of Differential Equations, vol. 250, no. 10, pp. 3960–3966, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Bessa, “C1-stable shadowable conservative diffeomorphisms are Anosov,” http://arXiv:1112. 3466.
  6. K. Lee and M. Lee, “Volume-preserving diffeomorphisms with orbital shadowing,” Journal of Inequalities and Applications, vol. 2013, article 18, pp. 1–7, 2013. View at Google Scholar
  7. M. Bessa, M. Lee, and X. Wen, “Shadowing, expansiveness and specification for C1-conservative systems”.
  8. A. Arbieto and T. Catalan, “Hyperbolicity in the volume preserving senario,” Ergodic Theory and Dynamical Systems. In press.
  9. R. C. Robinson, “Generic properties of conservative systems,” American Journal of Mathematics, vol. 92, pp. 562–603, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. E. Newhouse, “Quasi-elliptic periodic points in conservative dynamical systems,” American Journal of Mathematics, vol. 99, no. 5, pp. 1061–1087, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Bonatti and S. Crovisier, “Récurrence et généricité,” Inventiones Mathematicae, vol. 158, no. 1, pp. 33–104, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. Bonatti, L. J. Díaz, and E. R. Pujals, “A C1-generic dichotomy for diffeomorphisms: weak forms of hyperbolicity or infinitely many sinks or sources,” Annals of Mathematics, vol. 158, no. 2, pp. 355–418, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. C. Pugh and C. Robinson, “The C1 closing lemma, including Hamiltonians,” Ergodic Theory and Dynamical Systems, vol. 3, no. 2, pp. 261–313, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Lee and S. Lee, “Generic diffeomorphisms with robustly transitive sets,” Communications of the Korean Mathematical Society, vol. 28, no. 3, pp. 581–587, 2013. View at Google Scholar
  15. A. Arbieto, “Periodic orbits and expansiveness,” Mathematische Zeitschrift, vol. 269, no. 3-4, pp. 801–807, 2011. View at Publisher · View at Google Scholar · View at MathSciNet